# SDR HALA2018101700508

- Difficulty date: October 15, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 24,134 hours, 3,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 40 AND 47 AT -Y1959 IS CORRODED AT LOCATIONS: FR40.3+0", FR41+3", FR41+4", FR42+16", FR45+5". CORROSION REMOVED PER SRM 51-74-00 REV 98. UNABLE TO FULLY REMOVE CORROSION DAMAGE OR ACCURATELY MEASURE DEPTH. DAMAGE LOCATED AT FR40.3, FR41+3?, FR41+4?,FR42+16?,FR45+5? SEAT TRACK CROWN INNER VERTICAL AREAS. ASSESSED AS OUTSIDE OF SRM 53-31-15 REV98 LIMITS. CONFIRMED AS LEVEL 2 CORROSION. PART REPLACEMENT REQUIRED. SEAT TRACK REPLACED AS PER SRM 51-72-11 REV98 AND DRAWINGS F57112824 ISSUE C.
